Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Methylprednisolone/prednisolone

Avascular necrosis of femoral heads and post-transplant diabetes mellitus: case report

    • 10 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Park JW, Kim JH, Kim WB, Han HJ, Choi SB, Yeon JE, Byun KS, Choi SY.Total hip replacement due to steroid-induced avascular necrosis after liver transplantation:Report of a case. 23rd International Congress of the Transplantation Society: abstr. P37.61, 15 Aug 2010. Available from: URL: http://www.transplantation2010.org - South Korea

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Methylprednisolone/prednisolone. React. Wkly. 1317, 32 (2010). https://doi.org/10.2165/00128415-201013170-00107

    Download citation

    Keywords

    • Steroid
    • Prednisolone
    • Femoral Head
    • Tacrolimus
    • Methylprednisolone